# SDR SWAA2024070991110

- Difficulty date: May 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION **LEFT W/W LT & RT ENGINES FIRE EXTINGUISHERS BOTTLES' SUPPORT BRACKETS AT AROUND FASTENERS HOLES MKD DOTS<[01] REMOVED AND REPLACED LT & RT FIRE EXTINGUISHERS BOTTLES' SUPPORT BRACKET AT WEEL WELL AS PER B737-700 SRM 51-40-02-0G-0; DWG# 364A4403.;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
